# SDR CA011105003

- Difficulty date: September 21, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 11,487 hours
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70012J220W234
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING RUN UP THE SUBJECT LINE STARTED LEAKING, THIS WAS REPORTED BY PASSENGERS IN AIRCRAFT WHO NOTICED HYDRULIC FLUID LEAKING INTO CABIN FROM OVERHEAD.AIRCRAFT WAS SHUT DOWN AND THE AME LOCATED THE LEAKING LINE ON NR 2 HYDRAULIC SYSTEM. THIS LINE WAS LAST PRESSURE TESTED 10/98. NEW LINE WILL BE INSTALLED PRIOR TO AIRCRAFT RETURN TO SERVICE.
